# SDR 08FDEA00685

- Difficulty date: March 3, 2008
- Submitted: March 4, 2008
- Operation: Air carrier
- Aircraft: N903FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- Aircraft time: 47,097 hours, 19,245 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146N561015
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FLOOR, CREASE BEAM WEB CORRODED AT STA 1360, RBL 60, WL 208.  REMOVED CORROSION IAW SRM 51-10-02, L= 2.5, W= 2.5, D= 0.031, ORIGINAL MATERIAL THICKNESS 0.040.  FOUND TO BE OUT OF SRM 53-60-13, FIG 101, DETAIL III LIMITS.  REMOVED WEB IAW SRM 51-40-02.  FABRICATED NEW REPAIR WEB ON MAE TRAVELER NR T8/722696, FROM 7075-0  .040C, HEAT TREATED TO T6.  LOCATED AND DRILLED WEB IAW SRM 51-40-05.  TREATED AND PRIMED WEB IAW SRM 51-20-01.  INSTALLED REPAIR WEB IAW SRM 51-40-02.  THIS IS A CATEGORY "A" MAJOR REPAIR.
